# SDR AWXA960477

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0543 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 16.  REPAIRED BROKEN WIRE. OSP CHECK GOOD.  (X)
